Alert archive / North Dakota / River Flood Warnings in 2022

River Flood Warning 2, NWS Bismarck, ND

March 29, 2022Bottineau County, McHenry County, North Dakota

NWS Bismarck, ND issued this river flood warning at Mar 29, 2022, 2:33 PM CDT for Bottineau County, McHenry County, North Dakota. It took effect at Mar 29, 2022, 10:10 PM CDT. It was in force for 9 days.

The area

The outline as issued.

The facts

Issued
Mar 29, 2022, 2:33 PM CDT (19:33 UTC)
In effect from
Mar 29, 2022, 10:10 PM CDT
Expired
Apr 8, 2022, 10:08 AM CDT
In force
9 days
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Flood severity
Minor

Counties Bottineau County, ND, McHenry County, ND

The radar

The Minot AFB radar (KMBX), 45 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Willow Creek (ND) near Willow City (WLCN8).

Action stage
1441 ft
Minor stage
1442 ft
Moderate stage
1446 ft
Major stage
1448 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05123400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

321 
WGUS43 KBIS 291933
FLWBIS

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Bismarck ND
233 PM CDT Tue Mar 29 2022

...The National Weather Service in Bismarck ND has issued a Flood 
Warning for the following rivers in North Dakota...

  Willow Creek near Willow City affecting McHenry and Bottineau 
  Counties.

.Recent snowmelt has pushed Willow Creek near Willow City to near 
flood stage. The creek is expected to climb above flood stage 
tonight and crest under a half foot above flood stage Wednesday, and 
then fall slowly back below flood stage by Friday. Flood stage is 
1442 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Water in the creek is very cold. Caution is urged if walking near 
the stream.


&&

NDC009-049-310345-
/O.NEW.KBIS.FL.W.0002.220330T0310Z-000000T0000Z/
/WLCN8.1.SM.220330T0310Z.220330T1200Z.220401T0349Z.NO/
233 PM CDT Tue Mar 29 2022

...FLOOD WARNING FOR SNOWMELT IN EFFECT FROM THIS EVENING UNTIL 
FURTHER NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Willow Creek near Willow City.

* WHEN...From this evening until further notice.

* IMPACTS...At 1441.2 feet, water begins backing up into ravines and 
  gets to the top of the road by the gage. At 1442.7 feet, overflow 
  occurs on the left bank.

* ADDITIONAL DETAILS...
  - At 1:00 PM CDT Tuesday the stage was 1441.3 feet.
  - Forecast...The river will rise above flood stage late this
    evening, to 1442.4 feet early Wednesday afternoon. It is
    expected to fall below flood stage on Friday.
  - Flood stage is 1442.0 feet.
  - Flood History...This crest compares to a previous crest of
    1442.4 feet on 05/08/2013.


&&

LAT...LON 4858 10055 4865 10039 4869 10002 4855 10002
      4861 10037 4854 10049


$$

Hamilton
10 follow-up statements
832 
WGUS83 KBIS 301526
FLSBIS

Flood Statement
National Weather Service Bismarck ND
1026 AM CDT Wed Mar 30 2022

...The Flood Warning continues for the following rivers in North 
Dakota...

  Willow Creek near Willow City affecting McHenry and Bottineau 
  Counties.

.Recent snowmelt has pushed Willow Creek near Willow City to just 
above flood stage. The creek is expected to fall slowly back below 
flood stage by Thursday or early Friday. Flood stage is 1442 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Water in the creek is very cold. Caution is urged if walking near 
the stream.


&&

NDC009-049-312330-
/O.CON.KBIS.FL.W.0002.000000T0000Z-000000T0000Z/
/WLCN8.1.SM.220330T1621Z.220330T1800Z.220401T0600Z.NO/
1026 AM CDT Wed Mar 30 2022

...FLOOD WARNING FOR SNOWMELT REMAINS IN EFFECT UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Willow Creek near Willow City.

* WHEN...Until further notice.

* IMPACTS...At 1441.2 feet, water begins backing up into ravines and 
  gets to the top of the road by the gage. At 1442.7 feet, overflow 
  occurs on the left bank.

* ADDITIONAL DETAILS...
  - At 10:00 AM CDT Wednesday the stage was just above flood
    stage.
  - Forecast...The river is expected to fall below flood stage on
    Thursday or early Friday.
  - Flood stage is 1442.0 feet.


&&

LAT...LON 4858 10055 4865 10039 4869 10002 4855 10002
      4861 10037 4854 10049


$$

Hamilton
320 
WGUS83 KBIS 311530
FLSBIS

Flood Statement
National Weather Service Bismarck ND
1030 AM CDT Thu Mar 31 2022

...The Flood Warning continues for the following rivers in North 
Dakota...

  Willow Creek near Willow City affecting McHenry and Bottineau 
  Counties.

.Recent snowmelt has pushed Willow Creek near Willow City to just 
above flood stage. The creek is expected to fall slowly back below 
flood stage over the next several days. Flood stage is 1442 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Water in the creek is very cold. Caution is urged if walking near 
the stream.



&&

NDC009-049-012330-
/O.CON.KBIS.FL.W.0002.000000T0000Z-000000T0000Z/
/WLCN8.1.SM.000000T0000Z.220331T0745Z.000000T0000Z.NO/
1030 AM CDT Thu Mar 31 2022

...FLOOD WARNING FOR SNOWMELT REMAINS IN EFFECT UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Willow Creek near Willow City.

* WHEN...Until further notice.

* IMPACTS...At 1441.2 feet, water begins backing up into ravines and 
  gets to the top of the road by the gage. At 1442.7 feet, overflow 
  occurs on the left bank.

* ADDITIONAL DETAILS...
  - At 10:00 AM CDT Thursday the stage was 1442.3 feet.
  - Forecast...The creek is expected to slowly fall over the next
    several days.
  - Flood stage is 1442.0 feet.


&&

LAT...LON 4858 10055 4865 10039 4869 10002 4855 10002
      4861 10037 4854 10049


$$

Hollan
273 
WGUS83 KBIS 011906
FLSBIS

Flood Statement
National Weather Service Bismarck ND
206 PM CDT Fri Apr 1 2022

...The Flood Warning continues for the following rivers in North 
Dakota...

  Willow Creek near Willow City affecting McHenry and Bottineau 
  Counties.

.Recent snowmelt has pushed Willow Creek near Willow City to just 
above flood stage. The creek is expected to remain near steady or 
slowly fall over the next several days. However, warmer temperatures 
next week may cause the creek to rise again.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Water in the creek is very cold. Caution is urged if walking near 
the stream.


&&

NDC009-049-030315-
/O.CON.KBIS.FL.W.0002.000000T0000Z-000000T0000Z/
/WLCN8.1.SM.220401T1015Z.000000T0000Z.000000T0000Z.NO/
206 PM CDT Fri Apr 1 2022

...FLOOD WARNING FOR SNOWMELT REMAINS IN EFFECT UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Willow Creek near Willow City.

* WHEN...Until further notice.

* IMPACTS...At 1441.2 feet, water begins backing up into ravines and 
  gets to the top of the road by the gage. At 1442.7 feet, overflow 
  occurs on the left bank.

* ADDITIONAL DETAILS...
  - At 1:00 PM CDT Friday the stage was 1442.1 feet.
  - Forecast...The creek is expected to remain near steady or
    slowly fall over the next several days.
  - Flood stage is 1442.0 feet.


&&

LAT...LON 4858 10055 4865 10039 4869 10002 4855 10002
      4861 10037 4854 10049


$$

Johnson
242 
WGUS83 KBIS 021504
FLSBIS

Flood Statement
National Weather Service Bismarck ND
1004 AM CDT Sat Apr 2 2022

...The Flood Warning continues for the following rivers in North 
Dakota...

  Willow Creek near Willow City affecting McHenry and Bottineau 
  Counties.

.Recent snowmelt has pushed Willow Creek near Willow City to just 
above flood stage. The creek is expected to remain near steady or 
slowly fall over the next several days. However, warmer temperatures 
next week may cause the creek to rise again.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.


&&

NDC009-049-032315-
/O.CON.KBIS.FL.W.0002.000000T0000Z-000000T0000Z/
/WLCN8.1.SM.220401T1015Z.220402T1800Z.000000T0000Z.NO/
1004 AM CDT Sat Apr 2 2022

...FLOOD WARNING FOR SNOWMELT REMAINS IN EFFECT UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Willow Creek near Willow City.

* WHEN...Until further notice.

* IMPACTS...At 1441.2 feet, Water begins backing up into ravines and 
  gets to top of road by gage.
  At 1442.7 feet, Overflow occurs on left bank.

* ADDITIONAL DETAILS...
  - At 9:00 AM CDT Saturday the stage was 1442.3 feet.
  - Forecast...The river is expected to remain steady above flood
    stage at 1442.3 feet.
  - Flood stage is 1442.0 feet.


&&

LAT...LON 4858 10055 4865 10039 4869 10002 4855 10002
      4861 10037 4854 10049


$$

Jones
693 
WGUS83 KBIS 031417
FLSBIS

Flood Statement
National Weather Service Bismarck ND
917 AM CDT Sun Apr 3 2022

...The Flood Warning continues for the following rivers in North 
Dakota...

  Willow Creek near Willow City affecting McHenry and Bottineau 
  Counties.

.Recent snowmelt has pushed Willow Creek near Willow City to just 
above flood stage. The creek is expected to remain near steady or 
slowly fall over the next several days. However, warmer temperatures 
next week may cause the creek to rise again.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.


&&

NDC009-049-042230-
/O.CON.KBIS.FL.W.0002.000000T0000Z-000000T0000Z/
/WLCN8.1.SM.220401T1015Z.220403T1230Z.000000T0000Z.NO/
917 AM CDT Sun Apr 3 2022

...FLOOD WARNING FOR SNOWMELT REMAINS IN EFFECT UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Willow Creek near Willow City.

* WHEN...Until further notice.

* IMPACTS...At 1441.2 feet, water begins backing up into ravines and 
  gets to top of road by gage.
  At 1442.7 feet, overflow occurs on left bank.

* ADDITIONAL DETAILS...
  - At 9:00 AM CDT Sunday the stage was 1442.4 feet.
  - Forecast...The river is expected to remain steady above flood
    stage at 1442.4 feet.
  - Flood stage is 1442.0 feet.


&&

LAT...LON 4858 10055 4865 10039 4869 10002 4855 10002
      4861 10037 4854 10049


$$

Jones
491 
WGUS83 KBIS 041445
FLSBIS

Flood Statement
National Weather Service Bismarck ND
945 AM CDT Mon Apr 4 2022

...The Flood Warning continues for the following rivers in North 
Dakota...

  Willow Creek near Willow City affecting McHenry and Bottineau 
  Counties.

.Recent snowmelt has pushed Willow Creek near Willow City to just 
above flood stage. The creek is expected to remain near steady or 
slowly fall over the next several days. However, warmer temperatures 
and additional precipitation this week may cause the creek to rise 
again.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.


&&

NDC009-049-052300-
/O.CON.KBIS.FL.W.0002.000000T0000Z-000000T0000Z/
/WLCN8.1.SM.220401T1015Z.220403T1230Z.000000T0000Z.NO/
945 AM CDT Mon Apr 4 2022

...FLOOD WARNING FOR SNOWMELT REMAINS IN EFFECT UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Willow Creek near Willow City.

* WHEN...Until further notice.

* IMPACTS...At 1441.2 feet, Water begins backing up into ravines and 
  gets to top of road by gage.
  At 1442.7 feet, Overflow occurs on left bank.

* ADDITIONAL DETAILS...
  - At 9:00 AM CDT Monday the stage was 1442.4 feet.
  - Forecast...The river is expected to remain steady above flood
    stage at 1442.3 feet.
  - Flood stage is 1442.0 feet.


&&

LAT...LON 4858 10055 4865 10039 4869 10002 4855 10002
      4861 10037 4854 10049


$$

Telken
451 
WGUS83 KBIS 051453
FLSBIS

Flood Statement
National Weather Service Bismarck ND
953 AM CDT Tue Apr 5 2022

...The Flood Warning continues for Willow Creek near Willow City 
affecting McHenry and Bottineau Counties of North Dakota...

.Recent snowmelt has pushed Willow Creek near Willow City to just 
above flood stage. The creek is expected to remain near steady or 
slowly fall over the next several days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Water in the creek is very cold. Caution is urged if walking near 
the stream.


&&

NDC009-049-070230-
/O.CON.KBIS.FL.W.0002.000000T0000Z-000000T0000Z/
/WLCN8.1.SM.220401T1015Z.220403T1230Z.000000T0000Z.NO/
953 AM CDT Tue Apr 5 2022

...FLOOD WARNING FOR SNOWMELT REMAINS IN EFFECT UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Willow Creek near Willow City.

* WHEN...Until further notice.

* IMPACTS...At 1441.2 feet, Water begins backing up into ravines and 
  gets to top of road by gage.
  At 1442.7 feet, Overflow occurs on left bank.

* ADDITIONAL DETAILS...
  - At 10:00 AM CDT Tuesday, April 5, the stage was 1442.3 feet.
  - Forecast...The creek is expected to remain slightly above
    flood stage for the next few days.
  - Flood stage is 1442.0 feet.
  - Flood History...This crest compares to a previous crest of
    1442.4 feet on 05/08/2013.


&&

LAT...LON 4858 10055 4865 10039 4869 10002 4855 10002
      4861 10037 4854 10049


$$

Schild/Schlag
940 
WGUS83 KBIS 062012
FLSBIS

Flood Statement
National Weather Service Bismarck ND
312 PM CDT Wed Apr 6 2022

...The Flood Warning continues for the following rivers in North 
Dakota...

  Willow Creek near Willow City affecting McHenry and Bottineau 
  Counties.

.Recent snowmelt has pushed Willow Creek near Willow City to just 
above flood stage. The creek is expected to remain near steady or 
slowly fall over the next several days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Water in the creek is very cold. Caution is urged if walking near 
the stream.


&&

NDC009-049-080415-
/O.CON.KBIS.FL.W.0002.000000T0000Z-000000T0000Z/
/WLCN8.1.SM.220401T1015Z.220409T0000Z.000000T0000Z.NO/
312 PM CDT Wed Apr 6 2022

...FLOOD WARNING FOR SNOWMELT REMAINS IN EFFECT UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Willow Creek near Willow City.

* WHEN...Until further notice.

* IMPACTS...At 1441.2 feet, Water begins backing up into ravines and 
  gets to top of road by gage.
  At 1442.7 feet, Overflow occurs on left bank.

* ADDITIONAL DETAILS...
  - At 10:00 AM CDT Tuesday, April 5, the stage was 1442.3 feet.
  - Forecast...The creek is expected to remain slightly above
    flood stage for the next few days.
  - Flood stage is 1442.0 feet.


&&

LAT...LON 4858 10055 4865 10039 4869 10002 4855 10002
      4861 10037 4854 10049


$$

Johnson
559 
WGUS83 KBIS 071433
FLSBIS

Flood Statement
National Weather Service Bismarck ND
933 AM CDT Thu Apr 7 2022

...The Flood Warning continues for Willow Creek near Willow City 
affecting McHenry and Bottineau Counties of North Dakota...

.Recent snowmelt has pushed Willow Creek near Willow City to just 
above flood stage. The creek is expected to remain near steady over 
the next several days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Water in the creek is very cold. Caution is urged if walking near 
the stream.


&&

NDC009-049-090000-
/O.CON.KBIS.FL.W.0002.000000T0000Z-000000T0000Z/
/WLCN8.1.SM.220401T1015Z.220409T0000Z.000000T0000Z.NO/
933 AM CDT Thu Apr 7 2022

...FLOOD WARNING FOR SNOWMELT REMAINS IN EFFECT UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Willow Creek near Willow City.

* WHEN...Until further notice.

* IMPACTS...At 1441.2 feet, Water begins backing up into ravines and 
  gets to top of road by gage.
  At 1442.7 feet, Overflow occurs on left bank.

* ADDITIONAL DETAILS...
  - At 9:00 AM CDT Thursday, April 7, the stage was 1442.1 feet.
  - Forecast...The creek is expected to remain slightly above
    flood stage for the next few days.
  - Flood stage is 1442.0 feet.


&&

LAT...LON 4858 10055 4865 10039 4869 10002 4855 10002
      4861 10037 4854 10049


$$

Schild
519 
WGUS83 KBIS 081508
FLSBIS

Flood Statement
National Weather Service Bismarck ND
1008 AM CDT Fri Apr 8 2022

...The Flood Warning is cancelled for the following rivers in North 
Dakota...

  Willow Creek near Willow City affecting McHenry and Bottineau 
  Counties.

NDC009-049-081615-
/O.CAN.KBIS.FL.W.0002.000000T0000Z-220408T1508Z/
/WLCN8.1.SM.220401T1015Z.000000T0000Z.000000T0000Z.NO/
1008 AM CDT Fri Apr 8 2022

...FLOOD WARNING FOR SNOWMELT IS CANCELLED...

The Flood Warning is cancelled for
  the Willow Creek near Willow City.

* ADDITIONAL DETAILS...
  - At 9:00 AM CDT Thursday, April 7, the stage was 1442.1 feet.
  - Forecast...The creek is expected to remain slightly below
    flood stage and is expected to remain steady or gradually
    fall over the next several days.


&&

LAT...LON 4858 10055 4865 10039 4869 10002 4855 10002
      4861 10037 4854 10049


$$

Hargrove

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this river flood warning went out at Mar 29, 12:53 PM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, Mar 29, 12:53 PM CDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
1253 PM CDT Tue Mar 29 2022

.UPDATE...
Issued at 1251 PM CDT Tue Mar 29 2022

Light rain continues to fall along a cold front from near Minot to
Dickinson early this afternoon. A few locations in eastern Montana
have recently reported snow, but have yet to see any evidence of
that on this side of the border. The rain is likely not as intense
at the surface as radar imagery suggests, as the radar appears to
be sampling the melting layer. The rain will continue to drift
eastward through the afternoon, with lighter precipitation
lingering behind the cold front, possibly becoming mixed with snow
as temperatures cool.

UPDATE Issued at 1004 AM CDT Tue Mar 29 2022

Areas of light rain continue to develop behind a cold front
across western North Dakota this morning. While radar also
continues to detect weaker reflectivity over parts of central
North Dakota, this is likely not reaching the ground due to a deep
layer of dry air that was sampled by the 12Z Bismarck RAOB.
Overall, the forecast is trending as expected. Current conditions
and trends were blended into the forecast.

UPDATE Issued at 636 AM CDT Tue Mar 29 2022

A thin band of reflectivities has moved into far northwest North
Dakota, as seen on Williston's radar. However dry sub-cloud air
still persists and evidence of rain reaching the surface is
difficult to come by. With XWA showing somewhat lower ceilings
than before, this update kept the gradual introduction of
precipitation chances in the west over the next several hours,
assuming the lower atmospheric column continues to saturate.

&&

.SHORT TERM...(Today and tonight)
Issued at 423 AM CDT Tue Mar 29 2022

A cold front will cross the state today, bringing windy conditions
as well as light rain or snow behind it. There is a potential for
accumulating snow in southeast North Dakota through tonight.

08Z water vapor imagery depicts a ridge over the central CONUS,
while split flow troughing was evident through the western CONUS.
In the southern stream, a 100 kt jet max was located over northern
Baja California at the base of a deep trough. To the north, a
shorter amplitude wave was exiting the Northern Rockies and pushing
over southern Alberta. The regional radar picture was painted with
scattered returns to the west of North Dakota, however eastern
Montana lacked surface precipitation reports early this morning as a
dry sub-cloud layer persisted on the periphery of the exiting ridge.
A surface low and cold front was located over eastern Montana,
forecast to push into western North Dakota by around 12Z.

This morning, precipitation should develop over western North Dakota
behind the cold front. Onset may be initially slow with the
preexisting dry air, and with the progressive northern stream
shortwave liquid amounts should be on the lighter side.
Precipitation types should begin as rain and then transition to snow
on the back side. A few high-res precipitation type algorithms
are producing brief periods of sleet within the band over
northwest North Dakota, but forecast soundings show precipitation
types should remain mostly rain or snow.

The front and light precipitation will push into eastern North
Dakota through the day. Moderate pressure rises behind the front
and increased northwest winds through the boundary layer will
provide windy conditions into the early evening, especially
southwest. A Wind Advisory has been issued for southwest North
Dakota this afternoon and early evening.

This evening, a mid- level shortwave and associated surface low
will eject out of the stronger southern stream trough, pushing
into the region. Most precipitation from this wave will remain to
the east, but there continues to be potential for a deformation
band to set up over southeast North Dakota, with the possibility
of accumulating snow. Guidance remains somewhat inconsistent about
where to place the spatially thin band of heavier QPF, but the
better chances for accumulating snow look to be in LaMoure and
Dickey county and eastward. The ECMWF EFI (a measure of the
potential for climatologically high end events) shows that while
most ensemble members aren't as aggressive with a more
climatologically rare snowfall event, there is a "shift of tails"
indicating that up to 20% of its members do have a more high end
snowfall total for this time of year. However this should also be
weighed with the fact that many ensemble members keep the heavier
precipitation east of LaMoure/Dickey, as well as the mean of the
convection allowing models in the HREF. Additionally, surface
temperatures will likely do some work against snowfall
accumulation this evening, further complicating the potential for
more notable accumulating snow. At this point there isn't enough
of a signal to warrant a headline or text products beyond social
media advertising, but model trends today will need to be watched.
The WPC PWPF produces a reasonable snowfall range for now, with
the 25th-75th percentiles advertising up to 3 inches in
LaMoure/Dickey counties.

The main precipitation band associated with the front and wrap-
around moisture will exit to the east early Wednesday morning, with
the possibility of some very light snow in the lingering stratus
through Wednesday morning. Forecast soundings show a potential for
brief loss of ice aloft and subsequent freezing drizzle, but
predictability at this stage remains low and forecast precipitation
types were kept to snow for now.

.LONG TERM...(Wednesday through Monday)
Issued at 423 AM CDT Tue Mar 29 2022

Going into the second half of the week, temperatures look to
moderate somewhat as more mild air arrives from the west. A somewhat
active split flow pattern will bring weak waves and currently low
but non-zero chances for precipitation, possibly Friday and
Sunday. The forecast for now remains mostly dry with the wide
spread in location and QPF amounts within the blend, but chances
may increase over the coming days if guidance begins to converge.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1251 PM CDT Tue Mar 29 2022

A cold front moving from west to east across North Dakota this
afternoon will bring MVFR ceilings, gusty northwest winds, and
chances for rain. Precipitation will likely change over to snow
later this evening. But other than at KJMS, which could
experience both IFR ceilings and visibility, confidence on
aviation impacts from snow is low. Ceilings should slowly improve
from west to east on Wednesday as northwest winds remain strong.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 7 PM MDT this evening for NDZ040-041-043-044.

&&

UPDATE...Hollan
SHORT TERM...AE
LONG TERM...AE
AVIATION...Hollan
Hazardous weather outlook, Mar 29, 12:53 PM CDT, 1 hour 40 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
1253 PM CDT Tue Mar 29 2022

NDZ040-041-043-044-301800-
Slope-Hettinger-Bowman-Adams-
1153 AM MDT Tue Mar 29 2022

This Hazardous Weather Outlook is for portions of southwest North
Dakota.

.DAY ONE...This Afternoon and Tonight

A Wind Advisory is in effect this afternoon and early evening. See
weather.gov/bis for details.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

NDZ001>005-009>013-017>023-025-031>037-042-045>048-050-051-301800-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-
Stutsman-Grant-Sioux-Emmons-Logan-La Moure-McIntosh-Dickey-
1253 PM CDT Tue Mar 29 2022 /1153 AM MDT Tue Mar 29 2022/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
southeast North Dakota, and southwest North Dakota.

.DAY ONE...This Afternoon and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Hollan

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 4:21 AM CDTWind AdvisoryBISAdams, Bowman, Hettinger, Slope16 hr

Nearby

River Flood Warnings in North Dakota, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.